# SDR CA970425005

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A36C29
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Nicked
- Location: Prop
- Part time: 907 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BLADE FOUND NICKED DURING INSPECTION.
